Skip to Content
Exit Menu
Dr Rhiannon Hall

Dr Rhiannon Hall
Lecturer

Newest selected publications

Hall, R. (2009) 'On contracting hyperplane elements from a 3-connected matroid'. Advances in Applied Mathematics, 43 (1). pp. 12 - 23. ISSN: 0196-8858 Open Access Link

Journal article

Hall, R. and Mayhew, D. (2008) 'Contracting an element from a cocircuit'. Advances in Applied Mathematics, 41 (4). pp. 510 - 529. ISSN: 0196-8858 Open Access Link

Journal article

Hall, R., Oxley, J. and Semple, C. (2007) 'The structure of 3-connected matroids of path width three'. European Journal of Combinatorics, 28 (3). pp. 964 - 989. ISSN: 0195-6698 Open Access Link

Journal article

Hall, R. (2005) 'A chain theorem for 4-connected matroids'. Journal of Combinatorial Theory, 93 (1). pp. 45 - 66. ISSN: 0095-8956 Open Access Link

Journal article

Hall, R., Oxley, J. and Semple, C. (2005) 'The structure of equivalent 3-separations in a 3-connected matroid'. Advances in Applied Mathematics, 35 (2). pp. 123 - 181. ISSN: 0196-8858 Open Access Link

Journal article
More publications(7)